My name is Deana, and I'm fifteen. I've just been prescribed zoloft for anxiety, 25 mg. I have taken Paxil before, and it helped, but like a nut, I stopped it, causing me bad mood swings, but not anything much. This is my first day on it, and i feel kinda tired, and i thought my stomach was nauseous or upset, but it could be just me making myself sick with nervousness again. My hands shake a little, but I thought it was because I scared the heck out of myself with reading reviews of the med I'm on now. I know this medicine works better or worse, cause it varies from person to person, but im wondering, when do side effects stop? And when do benefits start? And will I feel or be sick alot? I'm an emetophobic, so I reaaally don't want that. I want no complications, i just want to be calm and okay, and less miserable from self-suffering. please tell me there's nothing to be afraid of!
First time user of zoloft?
- 1 Jul 2010 by DeeJay123
- 3 Jul 2010
- paxil, zoloft, anxiety, generalized anxiety disorder, anxiety and stress
Added 1 Jul 2010:
I also really don't want to have to live with unpleasant side effects for days, so if it causes nausea, how do you take it so that you don't really feel sick? I actually want my full hours of sleep, without sleep deprivation, or vivid nightmares. With some of the more negative reviews, I'm a little scared of taking this now:/
My darling young one, you know about the benefits and side effects of zoloft. know not all organisms react in the same way to the different type of medications for some individuals side effectes might last longer or shorter the same with the benefits... I wish I could tell you that tomorrow you will wake up feeling wonderful... but it is uncertain... I am being realistic ... not pesimistic, I do not lie.
One thing we must also consider is your phobia :fear of being sick and that does not help your "condition" at all, because you ... well you know more about this than I do.
I wish I could tell you that everything will be ok, and it probably will but the more you are afraid the more you will make yourself sick and lean towards the side effects maintain a POSITIVE MENTAL ATTITUDE, keep youself busy as much as you can avoid thinking..excersice is good, read, paint, write to us anytime you want we all are here to help, watch a film be with your family they are your support network same with your friends ... you are so young I truly wish you were not going through all this. but one must accept and comfront one´s reality and have the strength and the courage to never ever give up..that is what life is all about (from my experience) and always get up and continue to live.
I wish nothing but the best... you deserve it..and i have a positive feeling.
BY THE WAY I AM NOT A DOCTOR... IF YOU FEEL THAT YOUR CONDITION DOES NOT IMPROVE GET IN TOUCH WITH YOUR PSYACHIATRIAS ASAP.OK
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2011 • 4 answers
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 14 Aug 2013 • 3 answers
Posted 21 Nov 2016 • 1 answer
Posted 29 Aug 2017 • 2 answers